# SDR IPXA2022022379347

- Difficulty date: January 26, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: R530700120600
- Condition: Corroded
- Location: Fr 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK FLOOR FR 80/82 BEAM HAS CORROSION AT CENTER SEAT TRACK = Y0REPAIRED PER SRM 53-10-16.
